# SDR FDEA201109033648

- Difficulty date: September 3, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A6149012117600
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 131SG HAS IMPACT DAMAGE.  NOT WITHIN THE ALLOWABLE DAMAGE LIMITS. FABRICATED A NEW   FLOOR PANEL IAW SRM 53-10-20,  AND DWG 14A53279979. THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
